A note on inequalities in multifunctional analytic spaces

Li, Songxiao and Shamoyan, Romi (2008) A note on inequalities in multifunctional analytic spaces. Albanian J. Math., 2 (2). pp. 101-109.

[img]
Preview
Text
035.pdf

Download (213kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:43
Last Modified: 06 Dec 2017 16:43
URI: http://kerkoje.com/id/eprint/162

Actions (login required)

View Item View Item